Skip to content
Weird Pains
avatar
An_245924 posted:
I have had lower left abdominal pain (mild), and pain shooting down my left leg since June 8. On June 9 I went to the doctor and was treated for a UTI, those symptoms have cleared about 90% however the lower abdominal and leg pain have not. Up until last Thursday June 7 I was drinking a tea laxative (senna Pods). I've also noticed that when I move my bowels there quite soft and when I have the urge to go the abdominal pain is slightly elevated.

Any ideas of what this could be?
Reply


Helpful Tips

Coffee and liver diseaseExpert
Did you know that drinking coffee is healthy for the liver! Studies show that a people who drank a few cups a day were less likely to scar ... More
Was this Helpful?
67 of 125 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website